# SDR EE4Y201111070616

- Difficulty date: November 7, 2011
- Submitted: November 7, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 22,047 hours, 9,337 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Part time: 22,047 hours, 9,337 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACFT MX SERVICE, FOUND THE UPPER FUSELAGE PAX CABIN STA FR21- Y254 FLOORBEAM WITH CORROSION.  REPLACED FLOORBEAM, UPPER FUSELAGE PAX CABIN YSTA 254-FR21 IAW SRM 51-72-11.
